Ginger2k (ginja2k5) wrote in celexa_users,
Ginger2k
ginja2k5
celexa_users

  • Mood:

Hi

So, I'm on my second day of coming off citalopram, and the withdrawals a bit weird. Been sweating a lot for the past few days , my rash seems to have gone , although the doc said the rash was nothing to do with the meds. Felt really shitty last night before I went to bed, but as I say in my LJ thats probably down to other things.
I was put on citalopram about a year ago, after being changed from fluoxetine which for some reason the doc saw fit to take me off of, so now they want me to take Mirtazapine, as I was explaining to my psychy that the effects on my love life with my partner were not exactly helping my depression.
I dont think the Citalopram actually helped at all , well I had the bubble effect of "everythings ok" for a few months but that soon wears off.
Anyway Im 32 and i been suffering with depression for about the 7 or 8 years. theres more in my LJ

  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

  • 7 comments